JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ITERATIVE APPROXIMATION OF FIXED POINTS FOR φ-HEMICONTRACTIVE OPERATORS IN BANACH SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ITERATIVE APPROXIMATION OF FIXED POINTS FOR φ-HEMICONTRACTIVE OPERATORS IN BANACH SPACES
Liu, Zeqing; An, Zhefu; Li, Yanjuan; Kang, Shin-Min;
  PDF(new window)
 Abstract
Suppose that X is a real Banach space, K is a nonempty closed convex subset of X and T : is a uniformly continuous ø-hemicontractive operator or a Lipschitz operator. In this paper we prove that under certain conditions the three-step iteration methods with errors converge strongly to the unique fixed point of T. Our results extend the corresponding results of Chang [1], Chang et a1. [2], Chidume [3]-[7], Chidume and Osilike [9], Deng [10], Liu and Kang [13], [14], Osilike [15], [16] and Tan and Xu [17].
 Keywords
operator; operators;the thre-step iteration method with errors;fixed point;Banach spaces;
 Language
English
 Cited by
 References
1.
Nonlinear Anal., 1997. vol.30. pp.4179-4208 crossref(new window)

2.
J. Math. Anal. Appl., 1998. vol.224. pp.149-165 crossref(new window)

3.
Proc. Amer. Math. Soc., 1987. vol.99. pp.283-288 crossref(new window)

4.
J. Math. Anal. Appl., 1990. vol.151. pp.453-461 crossref(new window)

5.
Proc. Amer. Math. Soc., 1994. vol.120. pp.545-551 crossref(new window)

6.
J. Math. Anal. Appl., 1995. vol.192. pp.502-518 crossref(new window)

7.
Nonlinear Anal., 1996. vol.26. pp.1823-1824 crossref(new window)

8.
Numer. Func. Anal. Optim., 1994. vol.15. pp.779-790 crossref(new window)

9.
J. Math. Anal. Appl., 1994. vol.192. pp.779-790 crossref(new window)

10.
Acta Appl. Math., 1993. vol.32. pp.183-196 crossref(new window)

11.
J. Math. Soc. Japan, 1967. vol.19. pp.508-520 crossref(new window)

12.
J. Math. Anal. App., 1995. vol.194. pp.114-125 crossref(new window)

13.
J. Math. Anal. Appl., 2001. vol.253. pp.35-49 crossref(new window)

14.
Acta Sci. Math., 2001. vol.67. pp.821-831

15.
J. Math. Anal. Appl., 1996. vol.200. pp.259-271 crossref(new window)

16.
Nonlinear Anal., 1999. vol.36. pp.1-9 crossref(new window)

17.
J. Math. Anal. Appl., 1993. vol.178. pp.9-21. crossref(new window)

18.
J. Math. Anal. Appl., 1993. vol.178. pp.301-308 crossref(new window)